×

zbMATH — the first resource for mathematics

The Neron fiber of Abelian varieties with potential good reduction. (English) Zbl 0497.14016

MSC:
14K05 Algebraic theory of abelian varieties
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Atiyah, M.F., Wall, C.T.C.: Cohomology of groups. In: Algebraic number theory. (J. W. S. Cassels, A. Fröhlich, eds.) pp. 94-115. London: Academic Press 1967
[2] Néron, A.: Modèles minimaux des variétés Abéliennes sur les corps locaux et globaux. Publ. Math. IHES21, 361-482 (1964)
[3] Serre, J.-P., Tate, J.: Good reduction of Abelian varieties. Ann. Math.68, 492-517 (1968) · Zbl 0172.46101 · doi:10.2307/1970722
[4] Tate, J.: Algorithm for determining the type of a singular fiber in an elliptic pencil. In: Modular functions in one variable IV. Lecture Notes in Mathematics Vol. 476, pp. 33-52. Berlin, Heidelberg, New York, Springer 1975 · Zbl 1214.14020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.